# SDR DALA2025102707877

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 120,024 hours, 17,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SEAT ROWS 34 AND 43 EEPL LIGHTS INOP.   REPLACED LH SEATS ROWS 34 AND 43 EEPL LIGHTS IAW B767 AMM 33-51- 10-962-104. OP TEST GOOD. (1266172)
